Fracture (1260); High impedance (1291); Device Sensing Problem (2917)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
03/06/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this left ventricular (lv) lead exhibited out of range pacing impedance measurements and poor sensing.A lv lead fracture was found.Subsequently, a revision procedure was performed, and the lv lead was surgically abandoned and replaced.No additional adverse patient effects were reported.